# SDR UIEA2019092605580

- Difficulty date: September 25, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,256 hours, 21,432 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED DURING START AND APU FAULT EICAS MESSAGE OCCURRED. ( PERFORMED BITE TEST ON APU CONTROLLER, NO FAULTS NOTED. STARTED APU ON FIRST ATTEMPT, NO EICAS MESSAGE PER AMM 49-11-00. )
